Journal of Statistical Theory and Applications

Volume 20, Issue 2, June 2021, Pages 193 - 203

Dependence Concepts and Reliability Application of Concomitants of Order Statistics from the Morgenstern Family

Authors
Johny Scaria*, Sithara Mohan
Department of Statistics, Nirmala College Muvattupuzha, 686661, India
*Corresponding author. Email: johny.kakkattil@gmail.com
Corresponding Author
Johny Scaria
Received 6 June 2019, Accepted 1 July 2020, Available Online 30 March 2021.
DOI
https://doi.org/10.2991/jsta.d.210325.001How to use a DOI?
Keywords
Concomitants of order statistics, Dependence measures, Morgenstern type bivariate exponentiated exponential distribution, Reliability, Series and parallel systems
Abstract

The distribution theory and applications of concomitants from the Morgenstern family of bivariate distributions are discussed in Scaria and Nair, Biom. J. 41 (1999), 483–489. In the present study, some dependence concepts of concomitants of order statistics from the Morgenstern family are discussed. An application in reliability theory of designing a two component system using concomitants is also discussed.

Copyright
© 2021 The Authors. Published by Atlantis Press B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
20 - 2
Pages
193 - 203
Publication Date
2021/03/30
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.d.210325.001How to use a DOI?
Copyright
© 2021 The Authors. Published by Atlantis Press B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Johny Scaria
AU  - Sithara Mohan
PY  - 2021
DA  - 2021/03/30
TI  - Dependence Concepts and Reliability Application of Concomitants of Order Statistics from the Morgenstern Family
JO  - Journal of Statistical Theory and Applications
SP  - 193
EP  - 203
VL  - 20
IS  - 2
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.d.210325.001
DO  - https://doi.org/10.2991/jsta.d.210325.001
ID  - Scaria2021
ER  -